# SDR HALA08000527

- Difficulty date: April 13, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 21,218 hours, 4,054 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Part number: 1305027
- Part serial: 52A1074
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - BOTH CABIN PRESS AUTO SYSTEMS FAILED, MANUAL MODE OPERATED OK.  PERFORMED FIM 21-31-00.  REPLACED CABIN PRESSURE SELECTOR PANEL PER AMM21-31-01.  CHECKED OK, NO DEFECTS NOTED.
